# SDR CA040728004

- Difficulty date: May 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,799 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: EAH056
- Condition: Malfunctioned
- Location: Cyclic Stick
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CYCLIC WAS STIFF IN LT QUADRANT.  REPLACED THE LEFT HAND SERVO FIRST.  THIS DID NOT SOLVE PROBLEM.  REINSTALLED LEFT SERVO AND REPLACED RIGHT HAND SERVO.  THE DEFECT WAS CORRECTED.
